# SDR ASAA2019063030008

- Difficulty date: June 30, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 45,052 hours, 13,521 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 143A7502154
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT RIGHT SIDE ATTACH CLIP ANGLE CRACK AT BS 500H STR25R AFT SIDE OF FRAME AS MARK. GROUNDED - YES. REMOVED DAMAGED CLIP AT FWD PIT RIGHT SIDE AT BS500H STR25R AFT SIDE OF FRAME IAW SRM 51-40-02. LOCATED, DRILLED AND INSTALLED NEW CLIP PART #143A7502V154 AS PER DWG #143A7505 REV.A.
